Sample path properties of stochastic processes represented as multiple stable integrals
Taqqu, Murad S.
MetadataShow full item record
Citation (published version)Rosinski, J.; Samorodnitsky, G.; Taqqu, M. S.1991. "Sample Path Properties of Stochastic Processes Represented as Multiple Stable Integrals." Journal of Multivariate Analysis, Volume 37, Issue 1, pp. 115 - 134 (20). https://doi.org/10.1016/0047-259X(91)90115-I
This paper studies the sample path properties of stochastic processes represented by multiple symmetric α-stable integrals. It relates the “smoothness” of the sample paths to the “smoothness” of the (non-random) integrand. It also contains results about the behavior of the distribution of suprema and zero-one laws.
Originally published as a technical report no. 871, October 1989 for Cornell University Operations Research and Industrial Engineering. Available online: http://hdl.handle.net/1813/8754